# SDR AU981285

- Difficulty date: October 8, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna A150M
- Engine: Lyc O320E2A
- Propeller: Mcauly 1A103TCM
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Condition: Corroded
- Location: Dc System
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VOLTAGE REGULATOR TERMINALS SEVERELY CORRODED.  SWITCHED WIRE ALSO CORRODED AND BROKEN AT SPADE TERMINAL.
